# SDR USAA960678

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crack
- Location: Bs 767
- Part time: 47,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-4 CHECK VISUAL INSPECTION, FOUND 3 INCH CRACK FRAME STATION 767 AT STRINGER 21 LEFT.  INSTALLED DOUBLER, REPAIRED PER SRM 53-10-4.  (M)
